# SDR 9502229138

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Studs
- Part number: 5912596502
- Condition: Broken
- Location: Nr 4 Flap Hinge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BROKEN ATTACH STUDS AT THE RIGHT WING NR 4 FLAP HINGE.  REPLACED 4 STUDS AND THE HINGE PER CITEXT 09-5740-1-0004.
